Hello and Thanks for your queries at DoctorSpring.com.
Unfortunately there has not been much research indicating the seriousness of side effects of prohormone usage, or the treatment thereof. Many men have documented gynecomastia or painful lumps in the breast with prohormone treatment however.
Here is what I suggest for you:
1. Stop the prohormones if you haven't already. For individuals who develop the side effects of gynecomastia, prohormone therapy is not recommended as you are altering your normal hormone profile (lowered testosterone and increased estrogen, etc.) and it will take time to correct.
2. Wait for 6 months for your body to re-adjust and normalize. Carefully watch the lumps and notice any regression. During this time, you can consider a medicine called Nolvadex or tamoxifen which is a selective estrogen receptor modulator. This is useful in some patients with painful gynecomastia. Talk to your local general practitioner about starting treatment which usually requires approximately 6 months and may help with reduction of lumps and pain.
3. After 6 months, if the lumps are still there, consider making an appointment with your local surgeon as you may require surgical removal.
Hope this helps. Please let me know if you have any further questions or concerns. Take care.
Patient replied :
So your saying the soreness should go away giving time is there any other health conserns I should be woried about with hormon levels not ragular and how long tell hormones return to normal cause I took the hormons a wile ago but I did us a test buster that is supose to mimike the drug clomid and thats when things got worse my insurance dont kick in tell jan1st should I be allright tell then
It may take up to a year or longer for your hormones to start getting back to normal (given that you have stopped the medication). There is no guarantee that the lumps in your breast will go away on there own however. Testosterone boosters increases testosterone levels, but interfere with the body's own testosterone production hence the lump formation in the breasts. Furthermore, the high testosterone in the blood can get aromatised to estrogen causing breast formation as well.
You should be fine until January. Once you are able to visit a doctor, consider taking Nalvadex for 6 months if you are still experiencing painful breasts. If they do not regress within 1 year of formation, medical treatment is not effective and you will need surgical removal.
When you visit your local physician, check your blood hormone levels including estradiol, testosterone, prolactin, leutenizing hormone and Hcg to know your baseline levels, monitor your progress to recovery, as well as rule out other conditions.